Technical Theatre 2021 – Knowledge is Power

Wednesday 29th September
Time
Session
Duration
10.00 – 11.15
Certified HDBaseT Installer Expert Training.

Aiden Jones – Blustream

REGISTER NOW
1hr 15mins
11.25 – 11.45
10,000 rack builds later, what you need to know

Nick Pidgeon, Managing Director – Visualization

REGISTER NOW
20mins
11.55 – 12.55
Large Format Displays – What’s Best Where, and Why?

AWE panel discussion

REGISTER NOW
1hr
13.05 – 13.25
DSP vs EQ

Barry Sheldric-DbM & Cedric Aubriat – Waterfall audio

REGISTER NOW
20mins
13.35 – 13.55
How to progress along the road in becoming a smarter installer

Iain Gordon – KNX UK

REGISTER NOW
20mins
14.05 – 14.25
essential guide to AV distribution trouble shooting

Kevin Cray – Technical Product Development Director at CYP Europe

REGISTER NOW
20mins
14:35 – 14:55
The benefits of joined-up data collection and analysis in social housing

Adam Taylor Drake – Aico | Home link

REGISTER NOW
20mins
15:05 – 15:25
How you save time and money when servicing your clients’ systems

Philipp Gude – Gude Systems GmbH

REGISTER NOW
20mins
15:35 – 15:55
Educating Design & Build Professionals using the 5 Levels of a Smart Home

Jason Girardier – Snap One / Control4

REGISTER NOW
20mins
Thursday 30th September
Time
Session
Duration
10.00 – 11.15
Certified HDBaseT Installer Expert Training

Aiden Jones – Blustream

REGISTER NOW
1hr 15mins
11.30 – 11.50
The power of prediction (AI) in smart homes

Amrita Poptani – Aico | Home link

REGISTER NOW
20mins
12.15 – 13.15
Overcoming Audio Pain Points –

Snap One / Control4

REGISTER NOW
1hr
13.30 – 13.50
Pros and cons of display technology

James Belso, Commercial Director & Chris Brittan, Business Development Director – Visualization

REGISTER NOW
20mins
14.00 – 14.20
CYP – TBC

TBC

REGISTER NOW
20mins
14.35 – 14.55
The impact building automation technology has on our health and wellbeing

Paul Foulkes – KNX UK

REGISTER NOW
20mins
15.15 – 15.35
Switched on: lighting for eye and brain

Dr Shelly James – Age of Light Innovations

REGISTER NOW
20mins

Wednesday 29th September

Aiden Jones
Blustream

10.00 – HDBaseT training

Synopsis

Presented by the HDBaseT approved training team at Blustream, the 1.15 hour course provides a detailed introduction to HDBaseT technology and best practices for installation. Attendees will specifically learn about the science behind HDBaseT, the elements of 5-Play integration and recommended installation guidelines. Once completed, all attendees will receive a personal certificate, official HDBaseT installer digital logo, certified HDBaseT installer T-Shirt and AVIXA development points. The Certified training will be held both days of the show and will start at 10am. Places will be limited so please register your interest ASAP.

Nick Pidgeon
Visualization

11.25 – Visualization

Synopsis

As racks are now an integral part of most AV systems, there are crucial elements to consider at every stage of the build.

Join rack standards expert Nick Pidgeon as he shares his extensive knowledge of planning, designing, and executing a quality build. As a pioneer for audio visual standards. Nick will offer hints and tip from his 20 years of industry experience.

Stuart Tickle
AWE Europe

11.55 – AWE panel discussion

Synopsis

In the fast-moving world of large format displays, it’s important to select the right product in the right space to make sure the client enjoys the best possible viewing experience. So, when it comes to projectors, screens and microLED what does work best where, and why? Our expert panel featuring Stuart Tickle, Managing Director of AWE Europe, Chris Mullins, Product Manager – Digital & Home Cinema, Simulation & Entertainment Projection at Sony and Gifford Malcolm, Managing Director at award-winning integrator, Bespoke Home Cinemas will look at the technologies, the common challenges facing integrators and help provide the right advice to finding the right solution. Hosted by Jeff Hayward from The Integrated Home Podcast.

Barry Sheldrake
Meridian Audio

Cedric Aubriot
Waterfall Audio

13.05 – DbM

Synopsis

What DSP enables an engineering team to do within loudspeaker design vs equalisation When done right, DSP gives manufacturers complete control over the audio signal, ensuring both efficiency and extremely high-quality sound. In this presentation, Barry Sheldrick, Director of Sales at Meridian Audio and Cedric Aubriot, CEO and founder of Waterfall Audio, discuss the unique advantages DSP presents manufacturers in creating amazing experiences for their clients.

Iain Gordon
KNX UK

13.35 – KNX UK

Synopsis

Iain Gordon is a successful integrator who has built GES Digital, a thriving and award-winning business around KNX. He believes that a successful smart home installation should remain open to whatever the future brings and that the KNX open system approach is a logical choice. He also believes that the most innovative and successful installations result as much from the skills and talents of the system integrator as the underlying technology and products. He will discuss how to progress along the road to becoming a smarter installer after “basic training” , and the practical help offered by the KNX UK Association.

Kevin Cray
CYP

14.05 – CYP

Synopsis

Join CYP for its essential guide to AV distribution trouble shooting. During the presentation, we will guide integrators and installers through a common AV system setup, following the signal paths, analysing how you discover any issues within the system and what tools are needed and how you would go about resolving any discovered issues.

The course will be delivered by Kevin Cray – Technical Product Development Director at CYP Europe.

Adam Taylor-Drake
HomeLINK

14.35 – Aico | Home Link

Synopsis

An experienced engineer and entrepreneur, Adam is a co-founder and Head of IoT at HomeLINK. He has a background in robotics & AI, secure military communications and deploying IoT solutions across multiple sectors. Passionate about bringing positive social change through the application of innovative technology.

Philipp Gude
Gude Systems GmbH

15.05 – Gude Systems GmbH

Synopsis

3 real world scenarios with your daily problems are focused. You will have the following benefits: Minimizing downtime, minimizing expensive service calls and maximizing your profit. We show you how to address these challenges.

Jason Girardier
Snap One

15.35 – Snap One/Control 4

Synopsis

Smart homes are all the rage today, but do Design & Build Professionals really know the difference between smart things and a truly smart home? Learn how to explain the concepts of smart home technology through the five levels of a smart home and what that means to those in design. After this coaching you will be able to articulate the difference between limited integration and whole-home integration, the art of automation orchestration, and where the future of smart home is going.

Thursday 30th September

Aiden Jones
Blustream

10.00 – HDBaseT training

Synopsis

Presented by the HDBaseT approved training team at Blustream, the 1.15 hour course provides a detailed introduction to HDBaseT technology and best practices for installation. Attendees will specifically learn about the science behind HDBaseT, the elements of 5-Play integration and recommended installation guidelines. Once completed, all attendees will receive a personal certificate, official HDBaseT installer digital logo, certified HDBaseT installer T-Shirt and AVIXA development points. The Certified training will be held both days of the show and will start at 10am. Places will be limited so please register your interest ASAP.

Amrita Poptani
Aico

11.30 – Aico Speaker: Amrita Poptani

Synopsis

Amrita has spent the last few years exploring and architecting experiences within technology, from completing her MSc in Artificial Intelligence to creating seamless, omnichannel UX.

James Brown
The Cinema Company

Angus Murray
New Wave AV

Phil Hardaway
Control4

12.15 – Snap One/Control 4

Synopsis

Performance, looks and ease of installation are all important considerations when designing and installing the audio system for an installation. How can integrators overcome some of the most common challenges they face, without compromising on these areas. In this discussion, Phil Hardaway, Snap One’s Regional Audio Expert, examines key audio issues with Angus Murray, New Wave AV and James Brown, The Cinema Company and explores the options for resolving them.

James Belso
Visualization

Chris Brittan
Visualization

13.30 – Visualization

Synopsis

Industry display veterans Chris Brittan and James Belso will give an overview of the various display technologies including Projection, flat panels, and LED.

Discussing the various technologies and how they integrate into applications across a variety of market sectors, James and Chris can offer some unique insights into the world of visual display, sharing hints and tips for specifying and installing to service and support. With a practical overview showcasing award-winning customer applications, the pair will give direction on how to identify the best solutions depending on the scale and requirement.

Paul Foulkes
KNX UK

14.35 – KNX UK

Synopsis

Paul Foulkes is President of the KNX UK Association. He is an intelligent buildings expert and as KNX Business Manager for Theben UK is able to pursue his passion for the positive impact that well designed, fully integrated building automation technology can have for the health and wellbeing.

Dr Shelley James
Age of Light Innovations

15.15 – Age of Light Innovations

Synopsis

Dr Shelley James will share the latest research into how light affects the performance of the eye and brain and how this changes over time. She will explain the difference between ‘human centric’, ‘circadian’, ‘full spectrum’ and ‘tunable’ with practical examples. She will conclude with tips on how you can support your clients to create intelligent, sustainable lighting solutions that help them to thrive in a post-pandemic world of hybrid work and home study.